# SDR IPXA10159127

- Difficulty date: March 31, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 8,340 hours, 5,134 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REPAIR SURVEY 149-W4-01 RT WING OUTER FLAP L/E INBD SKIN FLUSH REPAIR DOES NOT CORRELATE TO THE SRM REPAIR 57-50-00, FIG 208 DO TO A BLIND FASTENER INSTALLED AT SPLICE IN LIEU OF SOLIDS.  R & R IAW SRM 57-50-00 FIG 208 AND IAW EO A300-5750-37305-A.
